# SDR CNMA20090044

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOWN TRACK AT STA 1902 - 2007 AND X=75.25.  CORROSION REMOVED IAW SRM 51-21-01 V G REV 94 DIMENTIONS ARE OUT OF LIMITS (240 X 8T X 2,4 MM)  FABRICATED AND INSTALLED TRACK PN AGA7086-506 IAW DWG AGA7086 AND DWG ASA 7127 AND MM 205002 REV 81.
